JUAN FRANCISCO PONS LLOPIS

Download the vcard Photo

Assistant Professor with time contract

+39 0110907501 / 7501 (DISMA)

Most recent publications

Malaspina, Francesco; Marchesi, Simone; Pons-Llopis, Juan Francisco (2020)
Instanton bundles on the flag variety F(0,1,2). In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 20, pp. 1469-1505. ISSN 0391-173X
Fania, Maria Lucia; Lelli-Chiesa, Margherita; Pons-Llopis, Juan (2019)
Ulrich Bundles on Three-Dimensional Scrolls. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. ISSN 1073-7928 Download fulltext
R. M., Miro-Roig; Pons Llopis, Juan Francisco (2019)
Special Ulrich bundles on regular Weierstrass fibrations. In: MATHEMATISCHE ZEITSCHRIFT, vol. 293, pp. 1431-1441. ISSN 0025-5874
Pons Llopis, Juan Francisco. (2019)
Non-arithmetically Cohen–Macaulay schemes of wild representation type. In: MANUSCRIPTA MATHEMATICA, vol. 158, pp. 149-158. ISSN 0025-2611
Aprodu, M.; Huh, S.; Malaspina, F.; Pons-Llopis, J. (2019)
Ulrich bundles on smooth projective varieties of minimal degree. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 147, pp. 5117-5129. ISSN 0002-9939
Ballico, E.; Huh, S.; Malaspina, F.; Pons-Llopis, J. (2019)
aCM sheaves on the double plane. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 372, pp. 1783-1816. ISSN 0002-9947
E., Ballico; S., Huh; Pons Llopis, Juan Francisco (2017)
aCM sheaves of pure rank two on reducible hyperquadrics. In: JOURNAL OF ALGEBRA, vol. 489, pp. 73-90. ISSN 0021-8693
L., Costa; R. M., Miro-Roig; Pons Llopis, Juan Francisco (2016)
An account of instanton bundles on hyperquadrics. In: From Classical to Modern Algebraic Geometry / S.N., GEWERBESTRASSE 11, CHAM, CH-6330, SWITZERLAND, Springer, pp. 409-428. ISBN: 978-3-319-32992-5
Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco (2014)
n-Dimensional Fano varieties of wild representation type. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 218, pp. 1867-1884. ISSN 0022-4049
Miro-Roig, R. M.; Pons Llopis, Juan Francisco (2013)
Reducibility of Punctual Hilbert Schemes of Cone Varieties. In: COMMUNICATIONS IN ALGEBRA, vol. 41, pp. 1776-1780. ISSN 0092-7872
R. M., Miro-Roig; Pons Llopis, Juan Francisco (2013)
Representation type of rational ACM surfaces X ⊆ P4. In: ALGEBRAS AND REPRESENTATION THEORY, vol. 16, pp. 1135-1157. ISSN 1386-923X
Miro-Roig, R. M.; Pons Llopis, Juan Francisco (2012)
The minimal resolution conjecture for points on del Pezzo surfaces. In: ALGEBRA & NUMBER THEORY, vol. 6, pp. 27-46. ISSN 1937-0652
Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco (2012)
Minimal free resolution for points on surfaces. In: JOURNAL OF ALGEBRA, vol. 357, pp. 304-318. ISSN 0021-8693
Costa, Laura; Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco (2012)
The representation type of Segre varieties. In: ADVANCES IN MATHEMATICS, vol. 230, pp. 1995-2013. ISSN 0001-8708
Show all publications in Porto@Iris